RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 2-3, Pages 169–238 (Mi msb6177)  

This article is cited in 28 scientific papers (total in 28 papers)

Additive set-functions in abstract spaces

A. D. Alexandroff


Full text: PDF file (6407 kB)

Bibliographic databases:
Received: 28.12.1940
Language:

Citation: A. D. Alexandroff, “Additive set-functions in abstract spaces”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943), 169–238

Citation in format AMSBIB
\Bibitem{Ale43}
\by A.~D.~Alexandroff
\paper Additive set-functions in abstract spaces
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 2-3
\pages 169--238
\mathnet{http://mi.mathnet.ru/msb6177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=12207}
\zmath{https://zbmath.org/?q=an:0060.13502}


Linking options:
  • http://mi.mathnet.ru/eng/msb6177
  • http://mi.mathnet.ru/eng/msb/v55/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. G. Evstigneev, “Bicompactness and measure”, Funct. Anal. Appl., 4:3 (1970), 213–220  mathnet  crossref  mathscinet  zmath
    2. A. A. Borovkov, “The convergence of tributions of functionals on stochastic processes”, Russian Math. Surveys, 27:1 (1972), 1–42  mathnet  crossref  mathscinet  zmath
    3. A. A. Borovkov, “Convergence of measures and random processes”, Russian Math. Surveys, 31:2 (1976), 1–69  mathnet  crossref  mathscinet  zmath
    4. F. Terpe, J. Flachsmeyer, “Some applications of the theory of compactifications of topological spaces and measure theory”, Russian Math. Surveys, 32:5 (1977), 133–171  mathnet  crossref  mathscinet  zmath
    5. V. P. Fedorova, “Linear functionals on spaces of uniformly continuous functions and abstract measures”, Russian Math. Surveys, 39:2 (1984), 153–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. P. Shostak, “Two decades of fuzzy topology: basic ideas, notions, and results”, Russian Math. Surveys, 44:6 (1989), 125–186  mathnet  crossref  mathscinet  zmath  adsnasa
    7. V. K. Zakharov, “Connections between the Lebesgue extension and the Borel extension of the first class, and between the preimages corresponding to them”, Math. USSR-Izv., 37:2 (1991), 273–302  mathnet  crossref  mathscinet  zmath  adsnasa
    8. V. K. Zakharov, “The Gordon preimage of an Aleksandrov space as an enclosed covering”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 405–424  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. K. Zakharov, “The Kaplan extension of the ring and Banach algebra of continuous functions as a divisible hull”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 477–493  mathnet  crossref  mathscinet  zmath  isi
    10. V. K. Zakharov, “Svyaz mezhdu klassicheskim koltsom chastnykh koltsa nepreryvnykh funktsii i funktsiyami, integriruemymi po Rimanu”, Fundament. i prikl. matem., 1:1 (1995), 161–176  mathnet  mathscinet  zmath  elib
    11. V. K. Zakharov, “Extensions of the ring of continuous functions generated by regular, countably-divisible, complete rings of quotients, and their corresponding pre-images”, Izv. Math., 59:4 (1995), 677–720  mathnet  crossref  mathscinet  zmath  isi
    12. V. K. Zakharov, “Extensions of the ring of continuous functions generated by the classical, rational, and regular rings of fractions as divisible hulls”, Sb. Math., 186:12 (1995), 1773–1809  mathnet  crossref  mathscinet  zmath  isi
    13. V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space”, Izv. Math., 63:5 (1999), 881–921  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. I”, Siberian Adv. Math., 13:1 (2003), 87–125  mathnet  mathscinet  zmath
    15. V. P. Fedorova, “The Stone–Weierstrass Theorem and Spaces of Measures”, Math. Notes, 72:3 (2002), 417–427  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space. II”, Izv. Math., 66:6 (2002), 1087–1101  mathnet  crossref  crossref  mathscinet  zmath
    17. A. G. Kusraev, S. A. Malyugin, “O teoremakh predstavleniya A. D. Aleksandrova i A. A. Markova dlya mazhoriruemykh operatorov”, Vladikavk. matem. zhurn., 4:3 (2002), 34–49  mathnet  mathscinet  zmath
    18. A. I. Zhdanok, “Gamma-compactification of measurable spaces”, Siberian Math. J., 44:3 (2003), 463–476  mathnet  crossref  mathscinet  zmath  isi
    19. A. E. Gutman, A. I. Sotnikov, “Order properties of the space of finitely additive transition functions”, Siberian Math. J., 45:1 (2004), 69–85  mathnet  crossref  mathscinet  zmath  isi  elib
    20. V. K. Zakharov, T. V. Rodionov, “Classification of Borel sets and functions for an arbitrary space”, Sb. Math., 199:6 (2008), 833–869  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    21. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “The Riesz–Radon–Fréchet problem of characterization of integrals”, Russian Math. Surveys, 65:4 (2010), 741–765  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    22. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Characterization of Radon integrals as linear functionals”, J. Math. Sci., 185:2 (2012), 233–281  mathnet  crossref  mathscinet
    23. Yu. G. Reshetnyak, V. A. Zalgaller, “On Rectifiable Curves, Additive Vector Functions, and the Minkowski Sum of Straight Line Segments”, Sib. elektron. matem. izv., 9 (2012), 531–553  mathnet
    24. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Descriptive spaces and proper classes of functions”, J. Math. Sci., 213:2 (2016), 163–200  mathnet  crossref  mathscinet
    25. Rodionov T.V., Zakharov V.K., “A Fine Correlation Between Baire and Borel Functional Hierarchies”, Acta Math. Hung., 142:2 (2014), 384–402  crossref  isi
    26. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
    27. S. N. Smirnov, “Fellerovskoe perekhodnoe yadro s nositelyami mer, zadannymi mnogoznachnym otobrazheniem”, Tr. IMM UrO RAN, 25, no. 1, 2019, 219–228  mathnet  crossref  elib
    28. Sergei N. Smirnov, “Garantirovannyi deterministskii podkhod k superkhedzhirovaniyu: smeshannye strategii i igrovoe ravnovesie”, MTIP, 12:1 (2020), 60–90  mathnet
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:892
    Full text:415
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020